# SDR CA151109003

- Difficulty date: November 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 9912020105
- Condition: Burned
- Location: Bleed Air Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TECHS HAVE FOUND A PNEUMATIC LEAK THROUGH HP GROUND CONNECTION DUCT, IN AFT EQUIPMENT BAY.  AFTER REMOVE THE CONNECTION, THE SYNTHETIC MATERIAL IS DEGRADED. LEAK WAS CAUSED BY THE GASKET.
